# SDR CALA2025012702076

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 26,942 hours, 9,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DAMAGED DOOR 1R INSPECTED SLIDE PACK OF 1R DOOR AND FOUNDED WITHIN LIMITS  IN REF TO AMM TASK 25-66-01-400-804, NO FURTHER DEFECTS NOTED AT THIS TIME.
